| Model Number |
M0061552330 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that during preparation, when unpacking and taking out the wire, the stent fractured.A new one was taken and used to complete the procedure.The patient condition following procedure was stable.
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation results of stent shaft break.Block h11: the polaris loop ureteral stent was returned for analysis, however, the detach section did not return.The reported event of stent shaft break will be confirmed.During the visual and magnification inspection, it was found that the stent shaft was fully detached.Regarding to the analysis performed to the returned device, it is possible to conclude that this issue could be caused by operational factors.It is possible that some manipulation during preparation of the device have caused the detachment of the stent shaft, including out of the box, during initial use, during set-up, during power-up, or shortly thereafter.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.
Event or Problem Description